Naloxone Nasal Spray as First Aid for Fentanyl Overdose

Standard


As part of our on-going efforts to address the rise of opioid overdose-related deaths, CPhA has created a new video and infographic to teach people how to use naloxone nasal spray. These patient education tools, available in English and French, are being rolled out to pharmacists to share with patients as supplementary informative tools to counselling and education programs about preventing overdose deaths. Additional naloxone patient resources can be found at: https://www.pharmacists.ca/naloxone

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s